Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 358594, 31 pages
http://dx.doi.org/10.1155/2012/358594
Research Article

Permanence and Almost Periodic Solutions of a Discrete Ratio-Dependent Leslie System with Time Delays and Feedback Controls

School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China

Received 10 July 2012; Accepted 2 September 2012

Academic Editor: Wolfgang Ruess

Copyright © 2012 Gang Yu and Hongying Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Berryman, “The origins and evolution of predator-prey theory,” Ecology, vol. 73, no. 5, pp. 1530–1535, 1992. View at Google Scholar · View at Scopus
  2. J. D. Murray, Mathematical Biology, Springer-Verlag, Berlin, Germany, 1989. View at Zentralblatt MATH
  3. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, Princeton, NJ, USA, 1974.
  4. X. Z. Meng and L. S. Chen, “Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays,” Journal of Theoretical Biology, vol. 243, no. 4, pp. 562–574, 2006. View at Publisher · View at Google Scholar
  5. P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, pp. 213–245, 1948. View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Aziz-Alaoui and M. Daher Okiye, “Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1069–1075, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. H. Ding, C. Lu, and M. Liu, “Periodic solutions for a semi-ratio-dependent predator-prey system with nonmonotonic functional response and time delay,” Nonlinear Analysis. Real World Applications, vol. 9, no. 3, pp. 762–775, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Y. Lu and W. G. Wang, “Dynamics of a delayed discrete semi-ratio-dependent predator-prey system with Holling type IV functional response,” Advances in Difference Equations, vol. 2011, no. 1, p. 7, 2011. View at Publisher · View at Google Scholar
  9. H. Lu and W. Wang, “Dynamics of a nonautonomous Leslie-Gower type food chain model with delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 380279, 19 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. A. P. Gutierrez, “Physiological basis of ratio-dependent predator-prey theory: the metabolic pool model as a paradigm,” Ecology, vol. 73, no. 5, pp. 1552–1563, 1992. View at Google Scholar · View at Scopus
  11. R. Arditi and H. Saiah, “Empirical evidence of the role of heterogeneity in ratio-dependent consumption,” Ecology, vol. 73, no. 5, pp. 1544–1551, 1992. View at Google Scholar · View at Scopus
  12. R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1997.
  13. F. Chen, L. Wu, and Z. Li, “Permanence and global attractivity of the discrete Gilpin-Ayala type population model,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1214–1227, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. F. D. Chen, “Permanence of a discrete N-species food-chain system with time delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 719–726, 2007. View at Publisher · View at Google Scholar
  15. Z. Li, F. Chen, and M. He, “Almost periodic solutions of a discrete Lotka-Volterra competition system with delays,” Nonlinear Analysis. Real World Applications, vol. 12, no. 4, pp. 2344–2355, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. M. Fink and G. Seifert, “Liapunov functions and almost periodic solutions for almost periodic systems,” Journal of Differential Equations, vol. 5, pp. 307–313, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. N. Zhang, “Existence of almost periodic solution for difference systems,” Annals Differential Equations, vol. 16, no. 2, pp. 184–206, 2000. View at Google Scholar
  18. X. H. Ding and C. Lu, “Existence of positive periodic solution for ratio-dependent N-species difference system,” Applied Mathematical Modelling, vol. 33, no. 6, pp. 2748–2756, 2009. View at Publisher · View at Google Scholar
  19. H. Y. Lu, “Permanence of a discrete nonlinear prey-competition system with delays,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 605254, 15 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X. T. Yang, “Uniform persistence and periodic solutions for a discrete predator-prey system with delays,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 161–177, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. F. D. Chen, “Permanence of a discrete N-species food-chain system with time delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 719–726, 2007. View at Publisher · View at Google Scholar
  22. Y.-H. Fan and L.-L. Wang, “Permanence for a discrete model with feedback control and delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 945109, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. F. Chen, “Permanence of a discrete N-species cooperation system with time delays and feedback controls,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 23–29, 2007. View at Publisher · View at Google Scholar
  24. J. Diblík, M. Ružičková, Z. Šmarda, and Z. Šutá, “Asymptotic convergence of the solutions of a dynamic equation on discrete time scales,” Abstract and Applied Analysis, vol. 2012, Article ID 580750, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. L. Berezansky, J. Diblík, M. Ružičková, and Z. Šutá, “Asymptotic convergence of the solutions of a discrete equation with two delays in the critical case,” Abstract and Applied Analysis, vol. 2011, Article ID 709427, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. J. Diblík and E. Schmeidel, “On the existence of solutions of linear Volterra difference equations asymptotically equivalent to a given sequence,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9310–9320, 2012. View at Google Scholar
  27. M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621–650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH